MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS

HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Catalog Number 302883
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic discrepant results for sample id¿s (sid) (b)(6) while using the aptima hpv assay ml 919387 on their panther plus instrument (sn (b)(6)).On (b)(6) 2025, the customer initially tested these sid on worklist (wl) (b)(4) and received a positive result for sid (b)(6), and a negative result for sid (b)(6).Per customer lab policy, a positive result must be manually approved, and a negative result gets reported automatically.On (b)(6) 2025, the customer retested these samples in wl (b)(4) on a different panther instrument (sn (b)(6)) and received discrepant results: sid (b)(6) and sid (b)(6) tested negative and sid (b)(6) tested positive.Customer confirmed the hpv negative results were reported out.Hologic has not been informed of any patient treatment or any adverse patient outcomes related to this event.
 
Additional Manufacturer Narrative
Hologic reviewed the panther logs and worklists and noted there were no indications of instrument or reagent preparation issues; the most likely cause of the discrepant results was low target in the samples or sample mishandling/contamination.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this issue.

Brand Name
APTIMA HPV SCREENING ASSAY
Common Device Name
KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
amy holtgraver
10210 genetic center drive
san diego, CA 92121
8584108236
MDR Report Key23866139
Report Number2024800-2025-00077
Device Sequence Number17475568
Product Code OYB
UDI-Device Identifier15420045500051
UDI-Public15420045500051
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number302883
Device Lot Number919387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown